About this Journal Submit a Manuscript Table of Contents
ISRN Computational Mathematics
Volume 2012 (2012), Article ID 981501, 4 pages
http://dx.doi.org/10.5402/2012/981501
Research Article

Stochastic Signatures of Phase Space Decomposition

1Depaul University, College of Digital Media and Computing, 243 South Wabash Avenue, Chicago, IL 60604-2301, USA
2Department of Chemistry and Seaver Chemistry Laboratory, Pomona College, Claremont, CA 91711, USA

Received 28 July 2011; Accepted 15 September 2011

Academic Editors: M.-B. Hu and O. Kuksenok

Copyright © 2012 John J. Kozak and Roberto A. Garza-López. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John J. Kozak and Roberto A. Garza-López, “Stochastic Signatures of Phase Space Decomposition,” ISRN Computational Mathematics, vol. 2012, Article ID 981501, 4 pages, 2012. doi:10.5402/2012/981501